# SDR SIMA20150628005

- Difficulty date: June 28, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 38,485 hours, 35,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, QA FOUND FRAME 65 SHEAR CLIP CORRODED.  ACFT WAS REMOVED FROM SERVICE FOR INSPECTION & WILL BE RETURNED TO SERVICE AFTER INSPECTION.  PERFORMED PERMANENT REPAIR TO FRAME 65 SHEAR CLIP IAW SRM 53-31-04 SECTION 4F.  REPAIR PART, SHEAR CLIP PN 145-25175-001.
